# SDR ASAA2017112322673

- Difficulty date: November 23, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 23,077 hours, 6,703 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED AN APPROACH WARNING AND NO ROLLOUT AT 20 FT WHILE ATTEMPTING AN AUTOLAND WITH HEADINGS MONITOR.  ACFT GROUNDED. HEADINGS LOGGED NO AIII & APPROACH WARNING FCC1 INVALID AND RADAR ALTITUDE 1. DFCS LOGGED MULTIPLE FCC A&B FAULTS LAST LEG. ACCOMPLISHED FCC A & B CURRENT STATUS TEST IAW AMM 22-11-00, HEADINGS OPS TESTED IAW SMM 34-36-00 & RADAR ALTITUDE OPS CHECKED IAW AMM 34-33-00, ALL TESTS PASSED. ACCOMPLISHED LLM SPECIAL CONDITION RELATED TO LANDING AND TAKEOFF FOR HEADINGS/ AUTOLAND IAW AMM 22-00-01, ALL TESTS PASSED. LAND VERIFY TEST PASSED IAW AMM 22-11-00 & HGS SYSTEM TEST PASSED REF SMM 34-36-00. NO HISTORY PAST 30 DAYS.
